# SDR BJNA96801

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT DOOR LOWER EMERGENCY EXIT LIGHT INOP.  SPLICED BROKEN WIRE TO LIGHT PER STANDARD PRACTICE MANUAL 20-30-22.  (M)
